# SDR DALA2021020400665

- Difficulty date: February 3, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 CORROSION INTERNAL STRUCTURE UPPER SKIN OF CENTER FUEL TANK LOCATED FR 40 BETWEEN Y1292 AND Y1732 IN PASSENGER CABIN.  CORRECTIVE ACTION PERFORMED REPAIR PER PRI 589264-14 REV 0 AND ER/A REV ORIGINAL.
